# SDR CA120523017

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 3,817 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3710 · Vacuum Distribution System
- Part: Relief Valve
- Part number: RVO5268
- Condition: Failed
- Location: Vacuum Sys
- Part time: 16 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CHECK NUT LOOSENS ON VALVE ASSY CAUSING VALVE TO DISSASSEMBLE.  VALVE DISSASSEMBLES AT VARYING TIMES IN SERVICE RANGING FROM 16 HRS THROUGH 82 HRS.
